Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 91267, 21 pages
http://dx.doi.org/10.1155/IJMMS/2006/91267

On λ-rings and topological realization

Department of Mathematics, The Ohio State University Newark, 1179 University Drive, Newark 43055, OH, USA

Received 19 July 2005; Accepted 12 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is shown that most possibly truncated power series rings admit uncountably many filtered λ-ring structures. The question of how many of these filtered λ-ring structures are topologically realizable by the K-theory of torsion-free spaces is also considered for truncated polynomial rings.